# SDR A6WA201140501

- Difficulty date: June 20, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 19,806 hours, 19,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN AT GATE WITH STRONG FUEL ODOR.  INSPECTED APU FOUND NO EVIDENCE OF FUEL LEAKS.
